# SDR 97ZZZX1764

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LT VERTICAL SKIN CHAFED AT BANNANA FAIRING.  BLENDED OUT CHAFE MARKS IAW DC9 SRM 51-10-3.  VERIFIED OUT OF LIMITS PER DC9 SRM 55-01 FIG 1.  REMOVED PANEL IAW DC9 SRM 51-30-2.  FABBED NEW SKIN (2024-0.050) IAW DC9 SRM 51-10-2.  HEAT TREATED PART IAW DC9 SRM 51-10 FIG 2A.  FABBED NEW DOUBLER (2014-T6.025 25 INCHES BY 11.50 INCHES) IAW DC9 SRM 51-10-2.  TRIMMED, DRILLED, AND DEBURRED NEW PARTS IAW DC9 SRM 51-10-4.  BONDED DOUBLER TO SKIN PER SRM 51-20-3.  ALODINED AND PRIMED PARTS IAW DC9 SRM 5T1-10-3.  INSTALLED PANEL PER SRM 51-30-2.
